CureZone   Log On   Join
Herx?
 
mjj005 Views: 2,142
Published: 7 years ago
 

Herx?


Hey guys I was wondering if anybody else has had a vomiting reaction to vitamin c in high doses. I started increasing my dose of peroque buffered vitamin c last week to prepare for a flush I was about to attempt. I made it to about 9-10 grams yesterday and then later last night started throwing up for awhile. Today my brain feels a bit less in the fog, but I do kind of feel like shit.

Is this a Herx or a bad reaction? Should I try again and maybe I have something good going? I am ready to vomit, shed blood, or have diarrhea anything to get rid of this constant brain fog I am in.

-Thanks
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.438 sec, (1)